# SDR AALA202211048151

- Difficulty date: August 1, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 31,376 hours, 12,522 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5312000900301
- Condition: Delaminated
- Location: Cockpit
- Part time: 32,127 hours, 12,860 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS SIDE WINDOW SHOWING SIGNS OF DELAMINATION.   REMOVED AND REPLACED SLIDING WINDOW PER AMM 56-12-11.
